Alert archive / Michigan / River Flood Warnings in 2017

River Flood Warning 5, NWS Grand Rapids, MI

January 17, 2017Clinton County, Michigan

NWS Grand Rapids, MI issued this river flood warning at Jan 17, 2017, 11:30 AM EST for Clinton County, Michigan. It took effect at Jan 17, 2017, 7:00 PM EST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jan 17, 2017, 11:30 AM EST (16:30 UTC)
In effect from
Jan 17, 2017, 7:00 PM EST
Expired
Jan 20, 2017, 7:00 PM EST
In force
3 days
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
Minor

County Clinton County, MI

The radar

The Grand Rapids radar (KGRR), 65 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Looking Glass River near Eagle (EAGM4). The gauge peaked at 6.83 ft at Jan 17, 2017, 5:00 PM EST.

actionminormoderate4681001/1701/1801/1901/2001/2101/22
Action stage
5 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04114498, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

350 
WGUS43 KGRR 171631
FLWGRR


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1130 AM EST TUE JAN 17 2017

...The National Weather Service in Grand Rapids has issued a flood 
warning for the following river in Southwest Lower Michigan...

  Looking Glass River Near Eagle affecting Clinton County

.Roughly an inch of rain fell Monday and Monday night, and this 
water will run off into an already swollen Looking Glass River. 
Minor flooding near Eagle and Dewitt is possible by Tuesday night. 
The following forecast is based on observed and forecast 48 hour 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Even 6 inches of fast-moving flood water can knock 
you off your feet... and a depth of 2 feet will float your car.  
Never try to walk... swim... or drive through such swift water.  If 
you come upon flood waters... stop... turn around and go another way.

This warning will be in effect until the river falls below its flood 
stage.  

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC037-181830-
/O.NEW.KGRR.FL.W.0005.170118T0000Z-170121T0000Z/
/EAGM4.1.ER.170118T0000Z.170118T0600Z.170120T1200Z.NO/
1130 AM EST TUE JAN 17 2017

The National Weather Service in Grand Rapids has issued a 

* Flood Warning for 
  the Looking Glass River Near Eagle.
* From this evening to Friday evening.
* At 10:45 AM Tuesday the stage was 6.4 feet.
* Flood stage is 7.0 feet.
* Minor Flooding is forecast.
* Forecast, the river will rise above flood stage by this evening 
  and continue to rise to near 7.2 feet by after midnight tonight.
  The river will fall below flood stage by Friday morning.
* Impact, at 7.0 feet...Expect minor flooding of homes in Dewitt and 
  along the river between Dewitt and Eagle. Flooding occurs in 
  Riverside Park in Dewitt and Looking Glass Valley Park in Wacousta.
* Flood history, this crest compares to a previous crest of 7.1 feet 
  on Jun 20 2009. 

&&

LAT...LON 4283 8489 4279 8474 4281 8455 4287 8455
      4286 8474 4290 8489             

$$

CAS
2 follow-up statements
574 
WGUS83 KGRR 180215
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
915 PM EST TUE JAN 17 2017

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Grand River At Robinson Township affecting Ottawa COUNTY
  Looking Glass River Near Eagle affecting Clinton COUNTY

.Rivers remain high due to recent heavy rains and snow melt. Little
to no additional rain is expected through Thursday night. The
following forecast is based on observed and forecast 48 hour
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC139-190415-
/O.EXT.KGRR.FL.W.0003.000000T0000Z-170119T1800Z/
/RBNM4.1.MC.170112T2240Z.170118T0242Z.170118T1800Z.NO/
915 PM EST TUE JAN 17 2017

The Flood Warning continues for
  the Grand River At Robinson Township.
* UNTIL THURSDAY AFTERNOON.
* at  3:59 PM Tuesday the stage was 13.3 feet.
* Flood stage is 13.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will continue rising to near 13.7 feet by 
  tonight.  The river will fall below flood stage tomorrow early 
  afternoon.
* Impact, at 13.7 feet...Two houses in the Vanlopik subdivision begin
  to be surrounded by water.
* Flood history, this crest compares to a previous crest of 14.2 feet 
  on Jan 16 2016.  

&&

LAT...LON 4300 8610 4297 8595 4291 8589 4297 8583
      4304 8591 4307 8610             

$$

MIC037-190414-
/O.EXT.KGRR.FL.W.0005.000000T0000Z-170120T1800Z/
/EAGM4.1.ER.170118T1200Z.170119T0000Z.170120T0600Z.NO/
915 PM EST TUE JAN 17 2017

The Flood Warning continues for
  the Looking Glass River Near Eagle.
* UNTIL FRIDAY AFTERNOON.
* at  8:45 PM Tuesday the stage was 6.5 feet.
* Flood stage is 7.0 feet.
* Minor Flooding is forecast.
* Forecast, rise above flood stage by tomorrow morning and continue 
  to rise to near 7.1 feet by tomorrow evening. the river will fall 
  below flood stage by early Friday morning.
* Impact, at 7.0 feet...Expect minor flooding of homes in Dewitt and 
  along the river between Dewitt and Eagle. Flooding occurs in 
  Riverside Park in Dewitt and Looking Glass Valley Park in Wacousta.
* Flood history, this crest compares to a previous crest of 7.4 feet 
  on Jun 14 2015.  

&&

LAT...LON 4283 8489 4279 8474 4281 8455 4287 8455
      4286 8474 4290 8489             

$$
434 
WGUS83 KGRR 181602
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1102 AM EST WED JAN 18 2017

 ...The Flood Warning has been cancelled and downgraded to a Flood 
Advisory for the following river in Southwest Lower Michigan...

  Looking Glass River Near Eagle affecting Clinton County

.The Looking Glass River crested just shy of Minor Flood Stage on 
Tuesday and has fallen a foot as of Wednesday morning. The river is 
still running above bankfull and this is expected to continue for 
the time being. Some fluctuations in river level will continue to 
occur. The following forecast is based on observed and forecast 48 
hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC037-181632-
/O.CAN.KGRR.FL.W.0005.000000T0000Z-170120T1800Z/
/EAGM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1102 AM EST WED JAN 18 2017

The Flood Warning is cancelled for
  the Looking Glass River Near Eagle.
  and has been downgraded to a Flood Advisory.
* at  9:45 AM Wednesday the stage was 5.8 feet.
* Flood stage is 7.0 feet.
* The river crested below flood stage at 6.84 feet Tuesday afternoon.
* Forecast, the river will rise to near 6.6 feet Friday night.
* Impact, at 7.0 feet...Expect minor flooding of homes in Dewitt and 
  along the river between Dewitt and Eagle. Flooding occurs in 
  Riverside Park in Dewitt and Looking Glass Valley Park in Wacousta.
* Flood history, this crest compares to a previous crest of 7.1 feet 
  on May 30 2011. 

&&

LAT...LON 4283 8489 4279 8474 4281 8455 4287 8455
      4286 8474 4290 8489             

$$

CAS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Jan 17, 7:47 AM EST, 3 hours 43 minutes earlier.

Area forecast discussion, Jan 17, 7:47 AM EST, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
747 AM EST Tue Jan 17 2017

LATEST UPDATE...
Update/Marine

.SYNOPSIS...
Issued at 140 AM EST Tue Jan 17 2017

A storm system moving through the Great Lakes will bring rain and
freezing rain to the area into mid morning. As the system moves
out of the area later today some showers are possible. High
pressure will bring dry conditions with slow clearing Wednesday
into Wednesday night. Dry weather with warmer than normal
temperatures are expected into Friday.

&&

.UPDATE...
Issued at 747 AM EST Tue Jan 17 2017

I expunged the thunderstorms from the forecast this morning as
the storms have weekend to just rain showers. The main area of
showers should be out of the area by 10 am. I would expect just
scattered showers the rest of the day.

&&

.SHORT TERM...(Today through Thursday)
Issued at 330 AM EST Tue Jan 17 2017

The primary issue is of course the threat for freezing rain. Then
the secondary threat is thunderstorms this morning as the surface
low crosses the area.

The area of below freezing temperatures had rapidly decreased over
the past few hours and our meso-net obs show only area east and
north of Big Rapids being at or below freezing. County dispatch
indicated only back roads were really icy in most of the headline
counties. So I ended the headlines in all areas where temperatures
were already above freezing. The rest of the area will see
temperatures rise above freezing by mid morning.

The surface low as just south of the Chicago area at 3 am this
morning and will track nearly eastward along I-94 this morning.
reaching the Detroit area by noon. There is an area of
thunderstorms just north of center of the surface low under and
area of enhanced colder cloud tops. Model sounding show some weak
but workable instability (200 to 400 j/kg of most unstable cape)
in that area. The 09z RAP model and the SPC 3 hour calibrated
thunderstorm forecast all show this area of thunderstorms crossing
the I-94 to I-96 area this morning. So I updated the grids to
include the treat of thunderstorms.

As for the rain, once the surface low is east of the area the rain
should end and I expect scattered showers into this evening.
High pressure should follow Wednesday bringing a slow decrease in
the clouds.

.LONG TERM...(Thursday night through Monday)
Issued at 330 AM EST Tue Jan 17 2017

A rather unusual long term period for this time of year...where
normally we see some of the coldest air of the season.  This period
features no snow and no surge of cold air from Thursday night
through Monday. Not January-like at all.

H8 temps hold around +5C throughout the extended period allowing
daytime temperatures to get into the 40s each day. A fairly cloudy
period will also keep overnight lows mild, mainly in the 30 to 35
degree range.

A weak surface low is progged to move across the Southern Great
Lakes and could spread some light rain into Southerly Lower MI
Friday into Friday night.  Then much of the weekend appears dry. A
higher chance of rain should develop into Sunday afternoon/evening
as a southern stream stacked low moves across the OH Valley.  This
could become a fairly steady rain maker due to it's slow movement,
with the rain continuing into Monday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 629 AM EST Tue Jan 17 2017

Once the area of showers and isolated thunderstorms gets through
our TAF sites (by 15z) the rain should end. The low clouds however
will resist through the night. Areas of drizzle and light rain
are expected this afternoon through tonight.

&&

.MARINE...
Issued at 747 AM EST Tue Jan 17 2017

No headlines needed at this point and may not be needed until this
coming weekend.

&&

.HYDROLOGY...
Issued at 122 PM EST Sat Jan 14 2017

Rivers are running above normal across the area due to rain, melted
snow and ice jams. The Grand River at Robinson Township has an
active warning for minor flooding. Multiple sites also have active
advisories. A period of colder than normal temperatures through the
weekend may allow river ice to thicken. Next week looks warmer than
normal with highs possibly reaching the 50s. This could melt the
river ice and allow the rivers to flush out.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Winter Weather Advisory until 9 AM EST this morning for
     MIZ038>040-045-046-052.

LM...None.
&&

UPDATE...WDM
SYNOPSIS...WDM
SHORT TERM...WDM
LONG TERM...JK
AVIATION...WDM
HYDROLOGY...63
MARINE...WDM
Hazardous weather outlook, Jan 17, 4:10 AM EST, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
410 AM EST TUE JAN 17 2017

MIZ037>040-043>046-050>052-056>059-064>067-071>074-180915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
410 AM EST TUE JAN 17 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HIGH WATER LEVELS WILL CONTINUE THROUGH TONIGHT AS A RESULT OF THE
RECENT RAINFALL AND ICE IN THE RIVERS.

AN AREA OF THUNDERSTORMS IS EXPECTED TO CROSS SOUTHWEST LOWER
MICHIGAN THIS MORNING. SEVERE STORMS ARE NOT EXPECTED HOWEVER
FREQUENT CLOUD TO GROUND LIGHTING IS POSSIBLE AND LOCALLY HEAVY
RAIN FALL THAT MAY RESULT IN LOCALIZED FLOODING IS LIKELY WITH
THESE STORMS. THE STORMS MOVE NORTHEAST AROUND 40 MPH.

AREAS OF FREEZING RAIN NORTH AND EAST OF BIG RAPIDS WILL END BY
MID MORNING AS TEMPERATURES CONTINUE TO RISE ABOVE FREEZING. BACK
ROADS AND LESS TRAVELED ROADS NEAR AND NORTH OF INTERSTATE 96 MAY
STILL HAVE SOME ICE ON THEM INTO THE LATE MORNING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PATCHY FREEZING RAIN IS POSSIBLE DURING THE EARLY MORNING HOURS OF
WEDNESDAY.

THE WATER LEVEL IN THE RIVERS WILL REMAIN ELEVATED DURING THE
PERIOD. A RISK FOR ICE JAM FLOODING WILL CONTINUE. ADDITIONAL
RAINFALL INTO TUESDAY COULD CAUSE AN INCREASE THE IMPACTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-180915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
410 AM EST TUE JAN 17 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CROSS THE NEAR SHORE WATERS INTO MID MORNING.
THE GREATEST HAZARDS WILL BE VERY LOW VISIBILITY IN HEAVY
RAIN AND CLOUD TO WATER LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WDM

In the hours before

Local storm report, Jan 17, 7:32 AM EST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
732 AM EST TUE JAN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 NNE PAW PAW           42.27N 85.86W
01/17/2017  M1.25 INCH       VAN BUREN          MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION 3 NNE PAW
            PAW /MI-VB-4/.

0730 AM     HEAVY RAIN       2 NNW BEECHWOOD         42.82N 86.15W
01/17/2017  M1.20 INCH       OTTAWA             MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION 2 NW
            BEECHWOOD /MI-OW-14/.

0700 AM     HEAVY RAIN       BLOOMINGDALE            42.38N 85.97W
01/17/2017  M1.08 INCH       VAN BUREN          MI   CO-OP OBSERVER

            24 HOUR TOTAL. CO-OP OBSERVER STATION
            BLOOMINGDALE /BLMM4/.

0655 AM     HEAVY RAIN       1 NE NORTON SHORES      43.17N 86.24W
01/17/2017  M1.03 INCH       MUSKEGON           MI   ASOS

            24 HOUR TOTAL. ASOS STATION MUSKEGON COUNTY
            AIRPORT /MKG/.

0700 AM     HEAVY RAIN       5 SSE WOODVILLE         43.61N 85.64W
01/17/2017  M1.01 INCH       NEWAYGO            MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION 4 SE
            WOODVILLE /MI-NW-8/.

0700 AM     HEAVY RAIN       3 ENE KEELER            42.13N 86.11W
01/17/2017  M1.00 INCH       VAN BUREN          MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION 3 ENE KEELER
            /MI-VB-8/.

&&

CAS
Local storm report, Jan 17, 10:48 AM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1048 AM EST TUE JAN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     FREEZING RAIN    1 W MCBRIDE             43.35N 85.06W
01/17/2017  E0.10 INCH       MONTCALM           MI   TRAINED SPOTTER

            .

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jan 17, 11:24 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1124 AM EST TUE JAN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HEAVY RAIN       2 E MACATAWA            42.77N 86.16W
01/17/2017  M1.24 INCH       OTTAWA             MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION 2 E MACATAWA
            /MI-OW-44/.

0800 AM     HEAVY RAIN       1 W FENNVILLE           42.59N 86.12W
01/17/2017  M1.20 INCH       ALLEGAN            MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION FENNVILLE
            /MI-AN-4/.

0741 AM     HEAVY RAIN       1 SSW ALLENDALE         42.97N 85.96W
01/17/2017  M1.17 INCH       OTTAWA             MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION 1 SSW
            ALLENDALE /MI-OW-30/.

0700 AM     HEAVY RAIN       BATTLE CREEK            42.31N 85.23W
01/17/2017  M1.14 INCH       CALHOUN            MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION BATTLE CREEK
            /MI-CN-13/.

0700 AM     HEAVY RAIN       1 WSW GRANDVILLE        42.90N 85.78W
01/17/2017  M1.12 INCH       KENT               MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION 1 WSW
            GRANDVILLE /MI-KN-14/.

0800 AM     HEAVY RAIN       1 WSW PLAINWELL         42.44N 85.65W
01/17/2017  M1.10 INCH       ALLEGAN            MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION PLAINWELL
            /MI-AN-25/.

0800 AM     HEAVY RAIN       GRAND LEDGE             42.76N 84.75W
01/17/2017  M1.07 INCH       EATON              MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION GRAND LEDGE
            /MI-ET-5/.

0700 AM     HEAVY RAIN       1 W HASTINGS            42.65N 85.30W
01/17/2017  M1.07 INCH       BARRY              MI   CO-OP OBSERVER

            24 HOUR TOTAL. CO-OP OBSERVER STATION
            HASTINGS /HASM4/.

0700 AM     HEAVY RAIN       2 ESE ASSYRIA           42.45N 85.10W
01/17/2017  M1.04 INCH       BARRY              MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION 2 ESE
            ASSYRIA /MI-BR-6/.

0800 AM     HEAVY RAIN       5 E PLAINWELL           42.45N 85.54W
01/17/2017  M1.02 INCH       BARRY              MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION PLAINWELL
            5.4 E /MI-BR-9/.

0900 AM     HEAVY RAIN       2 SE EAST GRAND RAPIDS  42.93N 85.58W
01/17/2017  M1.00 INCH       KENT               MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION 1 ESE EAST
            GRAND RAPIDS /MI-KN-84/.

0730 AM     HEAVY RAIN       1 ENE JACKSON           42.25N 84.38W
01/17/2017  M1.00 INCH       JACKSON            MI   COCORAHS

            24 HOUR TOTAL. COCORAHS STATION 1 ENE
            JACKSON /MI-JC-7/.

&&

CAS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 9:33 PM ESTRiver Flood WarningGRRKalamazoo63 hr
Jan 16, 9:41 PM ESTRiver Flood AdvisoryGRRKalamazoo36 hr
Jan 17, 4:07 AM ESTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Kalamazoo, Kent, Muskegon and 2 more113 min
Jan 17, 12:15 PM ESTRiver Flood AdvisoryGRRKent12 days

Nearby

River Flood Warnings in Michigan, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.